Articles Tagged: antibiotic associated colitis

C.diff Colitis Treatment Guidelines

C.diff Colitis TreatmentC. diff colitis is a common occurrence in hospitals and nursing homes. In fact, you have almost a 10% chance of ending up with it if you are in the hospital for 2 days or more. C Diff bacteria hangs out on everything, and a variant is even caused by antibiotics overuse. This infectious colitis can be difficult to treat and can sometimes be recurrent.

Diet For Colitis: Top 10 Foods To Avoid

Diet For ColitisA diet for colitis can help avoid or minimize flares while still providing necessary nutrients for overall health. Symptoms of colitis, or inflammation of the colon, include bleeding from the rectum, pain in the abdomen, and diarrhea. Here are some foods that you should avoid:

Antibiotic Associated Colitis Symptoms and Treatment

Antibiotic Associated ColitisAntibiotic associated colitis is a condition which is a result of antibiotic medications, or antibacterial drugs, disturbing the normal equilibrium of good bacteria as well as the bad. Most antibiotics have the potential of causing colitis and the diarrhea which is often experienced with chronic colitis. When antibiotic associated colitis occurs, the intestines become inflamed because the c diff bacteria, clinically known as Clostridium Difficile, produce toxins which will activate the condition. Once the intestines are inflamed, diarrhea will be experienced as well.